# SDR ASAA2015011710349

- Difficulty date: January 17, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,864 hours, 9,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT SIDEPLATE IS CORRODED BS 500H-500I.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW 53-00-53-1A-1.  REPAIRED SIDEPLATE IAW SRM 53-00-53-2R-6.
